# SDR DXTA2012073005062

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 8,320 hours, 6,637 cycles
- Engine: Pwa PW545A
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007221
- Part serial: P186
- Condition: Leaking
- Part time: 7,554 hours, 10,445 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AND WHILE AT TAKE OFF POWER AND APU RUNNING, LIGHT FOWL SMOKE FILLED COCKPIT AND AIR FROM A/C WAS BLOWING HOT AIR.  WHILE AVOIDING WEATHER AND WAITING TO LAND, SMOKE DISSIPATED AND A/C STARTED BLOWING COLD AGAIN. NO ANNUNCIATORS ILLUMINATED AND ALL ELSE SEEMED NORMAL.  APU LEAKING INTERNALLY.  R & R THE APU WITH A REPAIRED UNIT IAW MM 49-10-00, OPS AND LEAKS CHECK GOOD.
